MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that their insulin pump had finish loading alarm.The customer¿s blood glucose level was 144 mg/dl.Customer states they were refilling reservoir and he was trying to fill the tubing and there was no insulin going through the act button was not working or the pump wasn't working to push out any insulin.Customer states the time is correct on the pump is able to use the button but it will not move from the load reservoir screen.Customer is not able to clear the alarm.Advised clearing the alarm resumes current basal delivery.Finish loading alarm occurred.Advised the pump will need to be replaced.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Unit passed self test.No unexpected audio/beep anomaly noted.Unit had minor scratched lcd window, cracked case near display window corners, cracked battery tube threads, cracked reservoir tube lip, missing end cap sticker and cracked lcd window.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6894611
Report Number2032227-2017-52868
Device Sequence Number10921820
Product Code OYC
UDI-Device Identifier00613994748850
UDI-Public(01)00613994748850
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAB
Device Catalogue NumberMMT-723LNAB
Device Lot NumberA000168173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2017
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer02/03/2018
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight370